# SDR 20000724SH011

- Difficulty date: June 30, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N6313R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0161
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 24130832
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPT OF EXTENSION OF LANDING GEAR, MLG EXTENDED NORMALLY, NLG WOULD NOT EXTEND.  REPEATED ATTEMPTS WERE MADE TO EXTEND NOSE GEAR WITH NO SUCCESS.  ACFT MADE SUCCESSFUL GEAR UP LANDING IN GRASS.  UPON LIFTING ACFT TO EXTEND GEAR, FOUND RT NOSE GEAR DOOR OUTER SKIN WRINKLED AND DISTORTED.  PRIED SKIN ON DOOR AWAY FROM AIRFRAME SKIN AND NOSE GEAR FELL OUT OF WELL TO A DOWN AND LOCKED POSITION.  INVEST FOUND SPOT WELDS THAT HOLD INNER AND OUTER SKIN TOGETHER ON NOSE GEAR DOOR HAD FAILED CAUSING DOOR SKIN TO BIND ON GEARWELL SKIN.  THIS INTERFERENCE WOULD NOT ALLOW GEAR TO EXTEND.   (X)
